MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION BSM-6700A; VITAL SIGN MONITOR

NIHON KOHDEN CORPORATION BSM-6700A; VITAL SIGN MONITOR
Model Number BSM-6700A
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer is considering upgrading the software to resolve the issue.The unit was in use on patients, but no patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that after setting each ibp parameter on the bedside monitor (bsm) prior to reaching the calculation step, they realized that the mean of the parameters hadn't stayed set and they would sometimes have to reset the parameter prior to the calculation step.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer called to report that their nurses were having issues with co average settings not sticking.The customer reported that after setting each ibp parameter on the bedside monitor (bsm) prior to reaching the calculation step, they realized that the mean of the parameters hadn't stayed set and they would sometimes have to reset the parameter prior to the calculation step.The issue was resolved by upgrading the site to the new gui from 0240.No patient harm was reported.Service requested / performed: troubleshooting.Investigation summary: the overall risk score is medium.The root cause of this issue is not related to a deficiency or non-conformance of an nk device.The gui used when the issue was reported was interfering with the process used at the customer's facility.The new gui resolved the issue.As this issue is not a result of a deficiency or non-conformance of an nk device, root cause analysis is not performed and capa is not required.

Brand Name
BSM-6700A
Common Device Name
VITAL SIGN MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
MDR Report Key8800840
Report Number8030229-2019-00302
Device Sequence Number11587035
Product Code MHX
UDI-Device Identifier00841983101045
UDI-Public00841983101045
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
Report Date (Section F) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-6700A
Device Catalogue NumberMU-671RA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/21/2019
Device Age100 MO
Event Location Hospital
Date Report to Manufacturer07/17/2019
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/17/2019